MathSciNet Relay Station
MathSciNet bibliographic data
MR1069201 81U10 (47A40 47N50)
Graf, Gian Michele Asymptotic completeness for $N$-body short-range quantum systems: a new proof. Comm. Math. Phys. 132 (1990), no. 1, 73–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement